MathSciNet Relay Station
MathSciNet bibliographic data
MR590000 35B32 (58E07)
Dancer, E. N. On the structure of solutions of an equation in catalysis theory when a parameter is large. J. Differential Equations 37 (1980), no. 3, 404–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement